Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On objective surface rates

Authors: H. Stumpf and J. Badur
Journal: Quart. Appl. Math. 51 (1993), 161-181
MSC: Primary 73B99; Secondary 53A05, 73K15
DOI: https://doi.org/10.1090/qam/1205944
MathSciNet review: MR1205944
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we derive objective, in the sense of surface, rates of tensors and we give a correct formulation of a two-dimensional continuum. Furthermore we present objective rates of tensors on the boundary line enclosing the surface under consideration. It can be considered as a first step to derive objective rates for generalized continua as Cosserat continua and Kirchhoff-Love type nonlinear shell theories.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B99, 53A05, 73K15

Retrieve articles in all journals with MSC: 73B99, 53A05, 73K15

Additional Information

DOI: https://doi.org/10.1090/qam/1205944
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society